MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECTRODE T7, CHLORIDE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS ELECTRODE T7, CHLORIDE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03003523001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus serial number is (b)(4).The field service engineer (fse) inspected the analyzer, replaced the chloride electrode, adjusted the mixing and drying levels, cleaned the probe and the mixing tower.He verified the analyzer's performance with precision checks and comparison tests with another analyzer.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable electrode t7, chloride results from several patient samples tested on the cobas integra 400 plus.One example of a questionable result was provided: the initial result from the analyzer was 116.5 mmol/l.The repeat result from another cobas integra 400 plus analyzer was 105.4 mmol/l.The reporter noted an anion gap of -3, prompting the rerun.The repeat result was deemed correct.

Brand Name
ELECTRODE T7, CHLORIDE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23532787
Report Number1823260-2025-04600
Device Sequence Number15999145
Product Code CGZ
UDI-Device Identifier08430215015353
UDI-Public08430215015353
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03003523001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale